# SDR IPXA2018052529997

- Difficulty date: May 18, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 73,942 hours, 14,897 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARC0872511
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E PANEL 551AB SUPPORT ANGLE WAS CRACKED, OTBD OF INBD AILERON.  REMOVED, FABRICATED, AND REPLACED THE SUPPORT ANGLE IAW DWG.ARC0872, AND SRM 51-33-01.
